# SDR 2008FA0000247

- Difficulty date: January 31, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N694MA
- Make and model: Cessna 208B
- Aircraft serial: 208B0694
- Engine: Pwa PT6*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 22X8007008
- Condition: Torn
- Location: Nose Wheel
- Part time: 69 hours
- Component: Nose Wheel Assy, Cleveland
- Component part number: 40177A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NOSE TIRE FLAT.  UPON DISASSEMBLY OF NOSE TIRE, FOUND MIDDLE SEAM ON OUTSIDE OF TUBE, TORN/SPLIT, APPROX 1 INCH IN LENGTH. (K)
